# SDR 97ZZZM666

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894481
- Condition: Crimped
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 581 - MDT-MCO - DIVERTED TO GSO DUE TO LOG ITEM 'APU FIRE WARNING AND BELL INTERMITTENT IN FLIGHT'.  APU WAS NOT RUNNING APU FIRE HANDLE PULLED.  INSPECTED APU AND FOUND NUMEROUS CRIMPS IN LOWER APU FIRE DETECTION LOOP (FWD).  REMOVED AND REPLACED THE APU LOWER FIRE DETECTION LOOP IAW MM 26-15-12.  OPS CHECK THE SYSTEM AND CHECK GOOD.  (M)
